English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Positive scalar curvature on manifolds with odd order abelian fundamental groups

MPS-Authors
/persons/resource/persons238401

Hanke,  Bernhard
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (public)

1908.00944.pdf
(Preprint), 9KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Hanke, B. (2021). Positive scalar curvature on manifolds with odd order abelian fundamental groups. Geometry & Topology, 25(1), 497-546. doi:10.2140/gt.2021.25.497.


Cite as: http://hdl.handle.net/21.11116/0000-0008-AF1B-6
Abstract
We introduce Riemannian metrics of positive scalar curvature on manifolds with Baas-Sullivan singularities, prove a corresponding homology invariance principle and discuss admissible products. Using this theory we construct positive scalar curvature metrics on closed smooth manifolds of dimension at least five which have odd order abelian fundamental groups, are nonspin and atoral. This solves the Gromov-Lawson-Rosenberg conjecture for a new class of manifolds with finite fundamental groups.